# SDR CA951108001

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 200BEECH
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 41020990
- Condition: Failed
- Location: Sidewall
- Part time: 310 hours
- Component: Goodyear, 22X6075X10
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)THIS IS THE SECOND INSTANCE OF CASE FAILURE IN THE PAST TWO YEARS. SUBMITTER STATES THAT THE TIRE PRESSURE WAS PROPERLY MAINTAINED.
